Aa
A
A
Close
Avatar universal
Painful bumps
About a month ago I started getting big red bumps on my left side of my face that I couldn't get rid of. Hydrocortisone cream seem to diminish but not resolve them and they are super painful to get rid of.  Well now they have spread and leave bad scars and I'm scared cuz u dint know what they are! Please help
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Well, without a clinical evaluation it would be difficult to determine what these bumps are. These could be due to infections, inflammations, allergies, a few autoimmune conditions, medication side effects, growths from the skin or underlying tissue etc. While hydrocortisone maybe helpful for allergies/ inflammation it could worsen others. I would suggest an evaluation by a dermatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom